## **Quality & Safety Committee**

Mon 09 August 2021, 13:30 - 16:30

**Virtually via Microsoft Teams** 

## **Agenda**

13:30 - 13:35 1. 5 min

#### PRELIMINARY MATTERS

Information

Jayne Sadgrove

1.1.

**Welcome & Introductions** 

Information

Jayne Sadgrove

1.2.

**Apologies for Absence** 

Information

Jayne Sadgrove

1.3.

**Declarations of Interest** 

Information

Jayne Sadgrove

13:35 - 13:40

5 min

#### **CONSENT AGENDA**

2.1.

**FOR APPROVAL** 

2.1.1.

Unconfirmed Minutes of the meeting held on 18 May 2021

Decision

Jayne Sadgrove

2.1.2.

Unconfirmed Minutes of the In Committee meeting held on 18 May 2021

Decision

Jayne Sadgrove

2.1.3.

**Tracheostomy Care** 

Decision

Dom Hurford

2.1.4.

**Clinical Policy Review Update** 

Decision

Dom Hurford

2.1.5.

# NHS Wales National Incident Reporting Policy Decision Greg Dix

Health, Safety & Fire Sub Committee Highlight Report

Decision Hywel Daniel

2.2.

2.1.6.

**FOR NOTING** 

2.2.1.

**Action Log** 

Information Jayne Sadgrove

2.2.2.

**Forward Work Programme** 

Information Jayne Sadgrove

2.2.3.

Infection, Prevention & Control Committee Highlight Report

Information Greg Dix

2.2.4.

**Medicines Management Expenditure Committee Highlight Report** 

Information Dom Hurford

2.2.5.

**Putting Things Right (Concerns) Annual Report** 

Information Greg Dix

2.2.6.

**Health & Care Standards Annual Report** 

Information Greg Dix

2.2.7.

Individual Patient Funding Request (IPFR) Annual Report

Information Kelechi Nnoaham

2.2.8.

**Critical Care Update** 

Information Dom Hurford

2.2.9.

Covid-19 Update - To follow

Information Kelechi Nnoaham

2.2.10.

Delivery Unit Review - Serious Incidents and Concerns - Update on Self Assessment

Information Louise Mann

2.2.11.

**Once for Wales RLDATIX Implementation** 

Information Greg Dix

2.2.12.

Infection, Prevention & Control Annual Report 2020-2021

Information Greg Dix

2.2.13.

WHSSC Quality & Patient Safety Committee Chairs Report 8 June 2021

Information Dilys Jouvenat

2.2.14.

WHSSC Quality & Patient Safety Committee Annual Report 2020-2021

Information Dilys Jouvenat

13:40 - 13:45 **3**.

5 min

#### **MAIN AGENDA**

3.1.

Matters Arising not considered within the Action Log

Discussion Jayne Sadgrove

13:45 - 14:35 **4**.

50 min

# CO-CREATE WITH STAFF AND PARTNERS A LEARNING AND GROWING CULTURE

4.1.

**Shared Listening & Learning - Patient Experience Story** 

Discussion Greg Dix

4.2.

**Quality Assurance and Improvement Service Annual Position Statement/Annual Report** 

Discussion Shane Mills

4.3.

Assurances on Risks Assigned to the Quality & Safety Committee

Discussion Georgina Galletly

4.4.

**Mortality Reviews Update** 

Discussion Dom Hurford

4.5.

Update from the Shared Listening & Learning Forum - Verbal Update

Discussion Greg Dix

4.6.

Development of our concept for a new approach to Concerns - Presentation To Follow

Discussion Georgina Galletly

14:35 - 14:35 **5**,

0 min

# WORK WITH COMMUNITIES AND PARTNERS TO REDUCE INEQUALITY, PROMOTE WLL-BEING AND PREVENT ILL HEALTH

14:35 - 16:25

110 min

### PROVIDE HIGH QUALITY, EVIDENCE BASED AND ACCESSIBLE CARE

6.1.

**Quality Dashboard - To include a Hot Topic discussion on Medication Errors** 

Discussion Greg Dix

6.2.

Report from the Interim Chief Operating Officer Identifying Themes and Trends - To include an update on the overall Improvement Approach to Prince Charles Hospital

Discussion Gareth Robinson

6.3.

**Integrated Locality Group Reports** 

6.3.1.

Merthyr & Cynon ILG

Discussion Sarah Spencer and Lesley Lewis

6.3.2.

**Bridgend ILG** 

Discussion Anthony Gibson and Ana Llewellyn

6.3.3.

**Rhondda Taff Ely ILG Report** 

Discussion Stuart Hackwell and Carole Tookey

6.3.4.

**Primary Care Quality & Safety Report** 

Discussion Julie Denley

6.4.

**Maternity Services & Neonates Improvement Programme Update** 

Discussion Greg Dix and Dom Hurford

6.5.

#### **Elective Care Recovery Portfolio**

Discussion

Gareth Robinson

6.6.

**Quality Governance - Regulatory Review Recommendations and Progress Updates** 

Discussion

Greg Dix

6.7.

**Learning Disability Services Six Monthly Update** 

Discussion

Julie Denley

6.8.

Stroke Quality Improvement - Verbal Update

Discussion

Fiona Jenkins

16:25 - 16:30 7.

5 min

**ANY OTHER BUSINESS** 

16:30 - 16:30

0 min

DATE AND TIME OF NEXT MEETING TUESDAY 21 SEPTEMBER 2021 AT 10.00AM